Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Itchy, small red bites in arms and face. Become paler and big hard lump. How can it be cured?

I have just come back from a holiday in portugal and am coming up in what appear to be bites mainly on my arms but now a couple are appearing on my face. Very itchy . Small and red to begin with, but now have become much paler and a harder lump on the skin and quite big. Have a caught something or brought insects back?!? help!
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic
It appears like you are having insect bite allergy ( Papular urticaria). As the area of involvement is exposed arms and face it could be a flying insect like mosquito. You need to apply a topical steroid over the rash. You may also take antihistamines for itching. It is unlikely that you have brought the bug home.
Hope this helped
Take care
Answered: Wed, 24 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor